zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
The homotopy perturbation method for discontinued problems arising in nanotechnology. (English) Zbl 1189.65186
Summary: Continuum hypothesis on nanoscales is invalid, and a differential-difference model is considered as an alternative approach to describing discontinued problems. This paper applies the homotopy perturbation method to a nonlinear differential-difference equation arising in nanotechnology. Comparison of the approximate solution with the exact one reveals that the method is very effective.
MSC:
65L99Numerical methods for ODE
82D80Nanostructures and nanoparticles (statistical mechanics)
35Q74PDEs in connection with mechanics of deformable solids
References:
[1]El Naschie, M. S.: Deterministic quantum mechanics versus classical mechanical indeterminism, Int. J. Nonlinear sci. 8, No. 1, 5-10 (2007)
[2]El Naschie, M. S.: A review of applications and results of E-infinity theory, Int. J. Nonlinear sci. 8, No. 1, 11-20 (2007)
[3]M.S. El Naschie, Probability set particles, Int. J. Nonlinear Sci. 8 (1) 117–119
[4]El Naschie, M. S.: Nanotechnology for the developing world, Chaos solitons fractals 30, 769-773 (2006)
[5]Liu, Y.; He, J. H.: Bubble electrospinning for mass production of nanofibers, Int. J. Nonlinear sci. 8, 393-396 (2007)
[6]He, J. H.; Wan, Y. Q.; Xu, L.: Nano-effects, quantum-like properties in electrospun nanofibers, Chaos solitons fractals 33, 26-37 (2007)
[7]He, J. H.; Liu, Y. Y.; Xu, L.: Micro sphere with nanoporosity by electrospinning, Chaos solitons fractals 32, 1096-1100 (2007)
[8]He, J. H.; Zhu, S. D.: Differential-difference model for nanotechnology, J. phys. Conf. ser. 96, 012189 (2008)
[9]Suris, Y. B.: Miura transformation for Toda-type integrable system with applications to the problem of integrable discretizations, fachbereich Mathematik, (1998)
[10]He, J. H.: A coupling method of a homotopy technique and a perturbation technique for non-linear problems, Internat. J. Non-linear mech. 35, 37-43 (2000) · Zbl 1068.74618 · doi:10.1016/S0020-7462(98)00085-7
[11]He, J. H.: Some asymptotic methods for strongly nonlinear equations, Internat. J. Mod. phys. B 20, 1141-1199 (2006) · Zbl 1102.34039 · doi:10.1142/S0217979206033796
[12]He, J. H.: New interpretation of homotopy perturbation method, Internat. J. Mod. phys. B 20, 2561-2568 (2006)
[13]He, J. H.: Homotopy perturbation method for bifurcation of nonlinear problems, Int. J. Nonlinear sci. 6, 207-208 (2005)
[14]He, J. H.: Limit cycle and bifurcation of nonlinear problems, Chaos solitons fractals 26, 827-833 (2005) · Zbl 1093.34520 · doi:10.1016/j.chaos.2005.03.007
[15]Zhu, S. D.: Exp-function method for the hybrid-lattice system, Int. J. Nonlinear sci. 8, No. 3, 461-464 (2007)
[16]Zhu, S. D.: Exp-function method for the discrete mkdv lattice, Int. J. Nonlinear sci. 8, No. 3, 465-469 (2007)
[17]Zhu, S. D.: Discrete (2+1)-dimensional Toda lattice equation via exp-function method, Phys. lett. A 372, 654-657 (2008) · Zbl 1217.37064 · doi:10.1016/j.physleta.2007.07.085
[18]Mokhtari, R.: Variational iteration method for solving nonlinear differential-difference equations, Int. J. Nonlinear sci. 9, No. 1, 19-24 (2008)
[19]Gorji, M.; Ganji, D. D.; Soleimani, S.: New application of he’s homotopy perturbation method, Int. J. Nonlinear sci. 8, 319-328 (2007)
[20]Belendez, A.; Hernandez, A.; Belendez, T.: An improved ’heuristic’ approximation for the period of a nonlinear pendulum: linear analysis of a classical nonlinear problem, Int. J. Nonlinear sci. 8, 329-334 (2007)
[21]Yusufoglu, E.: Homotopy perturbation method for solving a nonlinear system of second order boundary value problems, Int. J. Nonlinear sci. 8, No. 3, 353-358 (2007)
[22]Biazar, J.; Eslami, M.; Ghazvini, H.: Homotopy perturbation method for systems of partial differential equations, Int. J. Nonlinear sci. 8, No. 3, 413-418 (2007)
[23]Sadighi, A.; Ganji, D. D.: Solution of the generalized nonlinear Boussinesq equation using homotopy perturbation and variational iteration methods, Int. J. Nonlinear sci. 8, No. 3, 435-443 (2007)
[24]Ghori, Q. R.; Ahmed, M.; Siddiqui, A. M.: Application of homotopy perturbation method to squeezing flow of a Newtonian fluid, Int. J. Nonlinear sci. 8, No. 2, 179-184 (2007)
[25]Rana, M. A.; Siddiqui, A. M.; Ghori, Q. K.: Application of he’s homotopy perturbation method to sumudu transform, Int. J. Nonlinear sci. 8, No. 2, 185-190 (2007)
[26]Tari, H.; Ganji, D. D.; Rostamian, M.: Approximate solutions of K (2, 2), KdV and modified KdV equations by variational iteration method, homotopy perturbation method and homotopy analysis method, Int. J. Nonlinear sci. 8, No. 2, 203-210 (2007)
[27]Ghorbani, A.; Saberi-Nadjafi, J.: He’s homotopy perturbation method for calculating Adomian polynomials, Int. J. Nonlinear sci. 8, No. 2, 229-232 (2007)
[28]Ozis, T.; Yildirim, A.: Traveling wave solution of Korteweg-de Vries equation using he’s homotopy perturbation method, Int. J. Nonlinear sci. 8, No. 2, 239-242 (2007)
[29]Ozis, T.; Yildirim, A.: A comparative study of he’s homotopy perturbation method for determining frequency-amplitude relation of a nonlinear oscillator with discontinuities, Int. J. Nonlinear sci. 8, No. 2, 243-248 (2007)
[30]Belendez, A.; Hernandez, A.; Belendez, T.: Application of he’s homotopy perturbation method to the Duffing-harmonic oscillator, Int. J. Nonlinear sci. 8, No. 1, 79-88 (2007)
[31]Ariel, P. D.; Hayat, T.; Asghar, S.: Homotopy perturbation method and axisymmetric flow over a stretching sheet, Int. J. Nonlinear sci. 7, No. 4, 399-406 (2006)
[32]Ganji, D. D.; Sadighi, A.: Application of he’s homotopy-perturbation method to nonlinear coupled systems of reaction-diffusion equations, Int. J. Nonlinear sci. 7, No. 4, 411-418 (2006)
[33]Zhang, J.: Limit cycle for the Brusselator by he’s variational method, Math. probl. Eng. (2007) · Zbl 1144.92044 · doi:10.1155/2007/85145
[34]Mohyud-Din, S. T.; Noor, M. A.: Homotopy perturbation method for solving four-order boundary value problems, Math. probl. Eng. (2007) · Zbl 1144.65311 · doi:10.1155/2007/98602
[35]Zhang, L. N.; He, J. H.: Homotopy perturbation method for the solution of electrostatic potential differential equation, Math. probl. Eng. (2006)